New to the DrugAbuse.com Forums?Join or

Imodium Withdrawal

Discussion in 'Share Your Detox Experience' started by rayray, Feb 10, 2017.

  1. rayray

    rayray Member

    Hi all. I was wanting to share my experience with others as I am currently going through withdrawal from Imodium. A lot of people may think its crazy but I had been taking around 20 Imodium a day for over 2 years just to avoid withdrawal. It all started when I was addicted to pain killers since I was about 17 years old. Ive took hydrocodone, percocet, roxicet, opana, you name it. Im 24 now and about 2 years ago I decided to quit all the pain pills. My mom passed away when I was 18 and it took a huge tole on me and made me use even more along with a bunch of other things going on in my life at that time. But when I decided to quit pain pills I went cold turkey. I was coming off a 3 15mg opana a day habbit. It was unbearable. So I went online searching for any way to just make most of the withdrawal symptoms bearable. Do I came across this forum saying if you take up to so many Imodium at once, in this case 20. that it would get rid of 95% of the withdrawal symptoms and that it did, but little did I know I was trading one addiction for another. I managed to get away from pain killers but got to where if I didnt take the imodium everday I would just go into withdrawal. So for the past 2 years I had been taking anywhere from 12 to 20 Imodium a day just to keep myself normal and make it through the day. But 5 days ago I decided ive had enough, im tired of waking up every morning having to take atleast 12 imodium just to keep from being sick. I just want to be normal again and live a happy and sober life. I have been through a handfull of opiate withdrawals some that lasted up to a week.. At that time I didnt have a mind set of quitting I just ran out of money so I had to deal with the sickness till I got more money to get more. This time it is different. Im done with it all.. The withdrawal im going through right now is just as bad as coming off any pain killers.. it has been an awful 5 days. I have barely slept and when I do it is only for like 30 mins and I wake up to chills, aches, and my skin crawling. Days 3 and 4 were the worst. Today I am still iritable as hell but I believe I may feel about 5-10% better. Im just trying to make it through this. I know many people may think that withdrawal from imodium doesnt exist or wonder why in the hell would i take so many. But at the time I didnt know it was just as bad as pain killers and i was trading one habbit for another.. I didnt realize it till i stopped taking them and felt just as sick as I did coming off opanas. But im going to tough it out and seek this through. I know this is a long post but I just wanted to share my experience with others who may be going through the same problem as I am. Plus right now im trying to stay positive and do anything to keep my mind occupied.
  2. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    Thanks for sharing your experience, @rayray. I'm sure your story will help others. I hope you feel better soon, my friend.